Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have nausea, headache, fever, runny nose, fatigue and pink spots on chest and neck. Suggestions?

I was very nauseous two days ago and had a headache and was very fatigued. Yesterday I was fine, all I had was a stuffy nose and a slight headache. Today, I felt fine, but as the day dragged on, my headache returned, fever returned, fatigue, runny nose, and little pink spots have appeared on my chest and neck . They are not itchy or painful, they have just appeared on my skin. What is this?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello....welcome to health care magic
All these symptoms like stuffy nose, fever, fatigue and specifically the pink spots are of viral infection. the pink rash is asymptomatic and is usually painless. it may progress to involve the whole body and will disappear within 7-10 days. treatment include strict bed rest for 7 days and use oral nonsteroidal antiinflammatory drugs and antihistamines.
Answered: Thu, 30 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor